# SDR USAASB98003

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3610 · Pneumatic Distribution System
- Part: High Stage Valve
- Part number: 32144464
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 292 - PRIOR TO DEPART, CREW REPORTED A LOUD NOISE COMING FROM AIR CONDITIONING PACK.  A/C WAS RELEASED WITH THE RT PACK ON MEL.  THEN UPON CLIMB-OUT FROM PIT, A/C WAS UNABLE TO MAINTAIN PRESSURIZATION OFF THE LT PACK.  A/C WOULD NOT PRESSURIZE IN AUTO, STANDBY OR MANUAL.  OUTFLOW VALVE SHOWED FULL CLOSED BUT CABIN CLIMBED 1,500 FPM.  CAPT ELECTED TO RETURN TO FIELD AT PIT.  THE FLT LANDED W/O INCIDENT WITH NO EMERGENCY BEING DECLARED.  MX REMOVED AND REPLACED LT ACM WITH NO HELP.  FOUND THE LT ENG HIGH STAGE VALVE STICKING.  REPLACED SAME ALONG WITH THE HIGH PRESSURE REGULATOR.  OPS CHECK GOOD ALONG WITH ENGINE GROUND RUN.  CLEARED RT PACK MEL BY REPLACING FROZEN RT ACM AND BROKEN SENSE LINE AT RT PAC
